advertisement
Question
Posted by: DESIREE | 2005/12/05

PLEASE after folic acid...ovulation.......pain.....help please someone. <br>

Subject: after folic acid...ovulation.......pain.....help please someone.
Posted by: desiree
Message:
I have had 2 periods this month, lasting full 5 days, been on folic acid , now left it because it caused alot of pain etc. Now I have everyday a brown discharge, not sure if it is part of ovulation or what, because it is the first time I had this, never that colour, only one day before my period.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think you need to see a doctor to sort out what is going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement